# SDR USAA2009032690692

- Difficulty date: March 21, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 62,905 hours, 43,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Bs 500b S14r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - CRACK INDICATION AT LOWER AFT CORNER FASTENER HOLE OF 11TH WINDOW FRAME AFT OF R1 DOOR, STA 500B +15 RT.   REPAIRED LOWER AFT CORNER FASTENER HOLE OF 11TH WINDOW FRAME AFT OF R1 DOOR, STA 500B+15 RT IAW EA 130249.
